# SDR UALA2009010900092

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 46,666 hours, 5,562 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 26 LT HAS WRONG TYPE OF EMERGENCY EXIT EEL LIGHTS INSTALLED AT FWD AND AFT POSITIONS.   REPLACED WITH CORRECT LIGHT ASSY'S.
